# SDR FDEA201802130380

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 70,462 hours, 31,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR, SEEN FROM FWD CARGO BAY. FLOOR BEAM STUB FITTING CRACKED,  AFT FLANGE BS 580, LBL 45.  COMPLIED WITH EA F-5310-T0338208, P1.
